# SDR DALA2018072304601

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 79,695 hours, 61,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERERGENCY CELLING LIGHTS ARE INOPERATIVE ROW 31 TO THE TAIL. B5-107 BATTERIES DEAD. THE BATTERIES WERE REPLACED PER AMM 33-53. OPERATIONAL CHECK WAS GOOD.
